Man Held On Charges He Overdosed On Heroin In Maternity Ward

There have been a recent spike in heroin overdoses in Western and Central PA. Authorities say that it’s due to a bad batch of heroin that is being distributed in our area.

There have been over 30 heroin overdoses according to reports in the last several days. One of the bags of heroin found was stamped. “Head Trauma”.

CBS Pittsburgh just posted an article about a man in Johnstown overdosing on heroin in the maternity ward where his girlfriend and their newborn were staying. Hospital staff found the man at Conemaugh Memorial Medical Center unconscious in a maternity ward bathroom.

Read their full story here: 

A new drug that is being used to help revive someone who has overdosed is called Narcan. Even though Narcan has been able to revive someone authorities warn that Narcan doesn’t always save someone’s life. It has helped save many lives though. They are concerned that the drug will get the reputation that individuals can overdose and rely on the drug to revive them. That is not the case and authorities are concerned it may give some a false sense of security.

We encourage anyone who knows or is concerned about someone who may be using heroin to call authorities and get help.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s